# SDR VGQY2010082600123

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND SPLICE PLATE CRACK APPROX 1 INCH ON BS 400 S45R O/B LWR CHORD OF BULKHEAD AREA.   CRACKED END STOP DRILLED AS PER SRM 53-30-03 FIGURE 35 REVISION 117.  HFEC INSPECTION CARRIED OUT AROUND STOP DRILL HOLE AND FOUND CRACKED CONTAINED.  FABRICATED REPAIR DOUBLERS USING MATERIAL AMS 5518-0.050 INCH AND HOLES PICKED UP AS PER SRM 53-30-03 FIGURE 35 REVISION 117.  CADMIUM PLATING CARRIED OUT ON THE FABRICATED REPAIR DOUBLERS AS PER BOEING SOPM 20-42-01 REVISION 23 IN ACCORDANCE WITH SRM 53-30-03 FIGURE 35 REVISION 117.  FABRICATED REPAIR DOUBLERS PROTECTED AND INSTALLED AS PER SRM 51-10-02 AND SRM 53-30-03 FIGURE 35 REVISION 117.
